HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   General Health (https://www.healthboards.com/boards/general-health/)
-   -   Benadryl and muscle twitches (https://www.healthboards.com/boards/general-health/626134-benadryl-muscle-twitches.html)

TEdds83 08-14-2008 11:00 PM

Benadryl and muscle twitches
 
Does anyone experience muscle twitchesafter taking benadryl? The back of my leg (hamstring) is quivering and twitching and I just took benadryl about an hour ago. It doesn't help that I had a coke too. I know my neurologist said that sudefed causes pretty bad muscle twitches. I was so relieved to find that out. I had taken it non stop for months and was dealing with twitches. Then I went off of that and have been taking benadryl. Now the twitches have returned. Please let me know if any of you have gotten twitches from the benadryl. Thanks!:confused::)

SentenceDoing 08-15-2008 11:37 AM

Re: Benadryl and muscle twitches
 
I never have, but I heard antihistamines could lower a person's seizure threshhold, so if they are prone to seizures, some people could have seizure-like symptoms. You said you go to a Neurologist... do you have a neurological disorder? The Benadryl might react with your disorder, the same way it does with Epilepsy, but with slightly different symptoms.

TEdds83 08-15-2008 02:28 PM

Re: Benadryl and muscle twitches
 
No I have no known disorders. I went to the neurologist because I was having muscle twitches. After running several tests the neurologist could find nothing wrong. When that conclusion is made you are diagnosed with benign muscle fasiculations. Meaning random muscle twitching. She asked if I took sudefed. I said yes all the time. She said that causes ALOT of muscle twitches in most people. SO I went off of that and the muscle twitches went away. THen I went on Benadryl for my allergies and now the twitches are back. So my question IS.....does Benadryl cause that same muscle twitching???? After further research on the net I found that the answer to that question is YES Benadryl can cause twitching too. So anyone who may wonder the answer to that, there you have it. I was just wondering if I was the only one who had this happening or if anyone would care to share their story?. Thanks!:confused::angel:


All times are GMT -7. The time now is 08:43 PM.